3 Nov 2009
I do realize this answer is a bit late - If it's just a single dose given by mistake it shouldn't really cause too much harm. Just need to keep an eye on the infant.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
This is not a complete list of side effects and others may occur.
An overdose of simethicone is not likely to cause life-threatening symptoms.
- Simethicone Information for Consumers
- Simethicone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simethicone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
how far apart ,before and after,should dilantin be seperated from tums and simethicone
1 answer • 9 Jun 2010
... double dose of her weekly 70 mg dose when she forgot she had already taken it
1 answer • 15 Dec 2010
I'm a 45 year old male and was recently diagnosed with degenerative arthritis in my hip joint and advised by a general physician to take a ...
1 answer • 18 Jan 2013
My doctor gave me senokot for my IBS but it has given mcan I take gas simethicone
1 answer • 15 Sep 2013
... screams for this. I can't believe this is safe to give to a young child at the drop of a hat just to get him to shut up. He has been taking ...
1 answer • 13 Jul 2014